# SDR AALA202304047172

- Difficulty date: March 6, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,122 hours, 30,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: D5347219021100
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR BEAM-SEAT TRACK BETWEEN FR 64 AND FR 66 AT -Y1292. REPLACED BEAM-SEAT TRACK PER SRM 51-42-11.
